Translator Disclaimer
December 2008 Rigidity in Dynamics
W. de Melo
Bull. Belg. Math. Soc. Simon Stevin 15(5): 789-796 (December 2008). DOI: 10.36045/bbms/1228486407

Abstract

In this paper we will review several results of rigidity in one-dimensional dynamics and its relation to renormalization. In many one dimensional dynamical systems the existence of a topological conjugacy between two mappings implies that the restriction of the conjugacy to the attractor extends to a smooth mapping. Thus the combinatorics imposes severe restrictions on the geometry of the attractor.

Citation

Download Citation

W. de Melo. "Rigidity in Dynamics." Bull. Belg. Math. Soc. Simon Stevin 15 (5) 789 - 796, December 2008. https://doi.org/10.36045/bbms/1228486407

Information

Published: December 2008
First available in Project Euclid: 5 December 2008

zbMATH: 1153.37370
MathSciNet: MR2484132
Digital Object Identifier: 10.36045/bbms/1228486407

Subjects:
Primary: 37E05
Secondary: 30D05, 37F45

Rights: Copyright © 2008 The Belgian Mathematical Society

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.15 • No. 5 • December 2008
Back to Top